MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP¿ STEERABLE GUIDE CATHETER; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TSGC0201
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, first triclip was implanted.While placing the second clip on the leaflet, it was observed that a triclip steerable guide catheter (tsgc) would not hold the column and air was present in the device.Clip was implanted and the guide was removed from the patient.All steps were performed as per ifu.The final tr was grade 1.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no other complaints from the lot.All available information was investigated and based on the information provided by the account and without the device to analyze, the cause for the reported leak and air/gas in the device cannot be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TRICLIP¿ STEERABLE GUIDE CATHETER
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24652646
Report Number2135147-2026-01797
Device Sequence Number12259373
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260805(10)50204R2028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50204R2028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown